# SDR 2008UALA03451

- Difficulty date: June 18, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 69,257 hours, 11,332 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329D
- Part serial: UNK
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE LIGHT CONTINUOUSLY FLICKERS IN FLIGHT.  GEN WORKS NORMALLY.  *S/D*  SUSPECT FAULTY INTEGRATED DRIVE GENERATOR.  REPLACED LEFT IDG PER MM 24-11-01, ALL OPS AND INDICATE NORMAL.  AC OK FOR SERVICE.
